Hello and thanks for researching this very important question!
This is a veterinary brand name of the drug buprenorphine. Its "regular" side effects are generally depressive...decreased heart rate and breathing rate, sluggishness, sedation of the brain and body.
I am therefore concerned that your pet experienced an allergic reaction to this drug--at the least, his response was not in any way typical. Some few individuals can have strange reactions to medicines that are meant to sedate the brain, so it is important to tell your vet that this happened.
Please be sure to mention this to every veterinarian who attends him in the future, so this drug, and any one similar to it, is not given again.
Please ask your vet about trying this medication, which changes the course of the arthritic process, instead of just controlling the painful symptoms:Read about Adequan by clicking here
Or seek the assistance of a vet who has been trained and licensed to administer acupuncture:Look for acupuncture vet by clicking here
If you need additional support at this time, please "REPLY